# SDR USAASB96152

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 157 - DURING CLIMB-OUT FROM BOS EN ROUTE TO PIT, CAPTAIN NOTICED AIRCRAFT WAS NOT PRESSURIZING.  THE CABIN PRESSURE WAS NOT HOLDING.  FLIGHT WAS AT 8,000 FEET AND CAPTAIN DECIDED TO RETURN TO FIELD AT BOS.  ON DESCENT AND APPROACH, CABIN PRESSURE WAS ERRATIC.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE CHECKED ALL DUCTING AND PRESSURIZED AIRCRAFT WITH BOTH ENGINES AND APU.  ALL SYSTEMS OPERATE NORMAL.  (M)
